Derivation Requirements on Prime Near-Rings for Commutative Rings

  • Dian Winda Setyawati Institut Teknologi Sepuluh Nopember Surabaya
  • Mochammad Reza Habibi Institut Teknologi Sepuluh Nopember Surabaya
  • Komar Baihaqi Institut Teknologi Sepuluh Nopember Surabaya

Abstract

Near-ring is an extension of ring without having to fulfill a commutative of the addition operations and left distributive of the addition and multiplication operations It has been found that some theorems related to a prime near-rings are commutative rings involving the derivation of the Lie products and the derivation of the Jordan product. The contribution of this paper is developing the previous theorem by inserting derivations to the Lie products and the Jordan product.
Keywords: Derivation, Prime Near-Ring, Lie Products and Jordan Products.

References

Argac, N & Bell. H. E. 2001. Some Results on Derivations in Near-rings. Near-Rings and Near-Fields : 42–46.

Bell, H. E. & Mason, G. 1987. On Derivations in Near-Rings North-Holland Math. Stud. 37 : 31–35.

Bell, H. E. & Mason, G. 1997. On Derivations in Near-Rings, II. Near-rings, Nearfields and K-Loops.: 191–197

Argac, N & Bell. H. E. 2001. Some Results on Derivations in Nearrings. Near-Rings and Near-Fields: 42–46.

Bell, H. E. & Mason, G. 1987. On Derivations in Near-Rings North-Holland Math. Stud. 37:31–35.

Bell, H. E. & Mason, G. 1997. On Derivations in Near-Rings, II.Near-rings, Nearfields and K-Loops: 191–197

Gotmare, A. R. 2016. Derivations in Prime Near Rings. Int. J. Pure Engg. Math. 4:101-105.

Kamal, A. A. M & Al-Shaalan, K. H. 2013. Existence of Derivations on Near-Rings.Math. Slovaca. 63:431-448

Kamal, A. A. M & Al-Shaalan, K. H. 2014. Commutativity of Near-rings with Derivations. Algebr. Colloq.21:215-230

Pilz, G. 1983. Near-Rings the Theory and its Applications. Amsterdam: North-Holland Publishing Company

Shang, Y. 2011. A Study of Derivations in Prime Near-Rings. Math. Balk. 25:413-417.
Published
2019-07-16
How to Cite
SETYAWATI, Dian Winda; HABIBI, Mochammad Reza; BAIHAQI, Komar. Derivation Requirements on Prime Near-Rings for Commutative Rings. Jurnal ILMU DASAR, [S.l.], v. 20, n. 2, p. 139-144, july 2019. ISSN 2442-5613. Available at: <https://jurnal.unej.ac.id/index.php/JID/article/view/10297>. Date accessed: 22 nov. 2019. doi: https://doi.org/10.19184/jid.v20i2.10297.
Section
General